MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 10MM; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 10MM; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Catalog Number 61-2010
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Joint Dislocation (2374); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screws are loose and / or broken and the implant has shifted creating a need for a revision surgery.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : currently implanted.
 
Additional Manufacturer Narrative
The devices are not available for return; however, the reported event could be confirmed as the surgeon provided the patient¿s imaging that showed the left tmj screws have loosened.If further information becomes available, the investigation will be re-evaluated.
 
Event or Problem Description
It was reported that the screws are loose and/or broken and the implant has shifted creating a need for a revision surgery.

Brand Name
BONE SCREW 2.0MM X 10MM
Common Device Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer Contact
rylee koole
6059 king drive
ventura 93003
8056503391
MDR Report Key17686825
Report Number0002031049-2023-00071
Device Sequence Number6116764
Product Code LZD
UDI-Device Identifier07613327626742
UDI-Public07613327626742
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number61-2010
Device Lot NumberT21-0738 / 2110311084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown